# SDR A6WA9900088

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 2.75 INCH CRACK IN LT FUSELAGE BETWEEN FRAMES 35 AND 36 AT STR 19, 6 INCHES FORWARD OF FRAME 38.  CRACK RUNS STRAIGHT ALONG EDGE OF INNER LAP JOINT.  REPAIRED SAID CRACK BY CUTTING OUT DAMAGE AND RIVETING PATCH IAW BAE FAX REF BARA/AVRO/3667/99 DATED JULY 6, 1999.  (X)
